# SDR IXXA0400091S

- Difficulty date: May 21, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND FWD FUSELAGE EXTERNAL AC POWER RECEPTACLE EXTERNAL SKIN HAS INTERIM REPAIR AT FS 32.000, L-31R TO L-32R.  REPAIRS WERE ACCOMPLISHED BY PERFORMING THE FOLLOWING REPAIR IAW DC8 SRM 51-1-21 PAGES 1, 2.  REMOVED DAMAGED AREA IAW DC8 SRM 53-2-0 PAGES 2K FIG 10.  FABRICATED FILLER AND DOUBLER IAW DC8 SRM 53-2-0 PAGE 2K FIG 10.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER IAW DC8 SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER IAW DC8 SRM 51-1-20D PAGE 9, SRM 51-1-21 PAGE 1.
